Mathematical Problems in Engineering
Volume 8 (2002), Issue 2, Pages 111-122
Determination of an unknown parameter in a semi-linear parabolic
Department of Applied Mathematics, Faculty of Mathematics and Computer Science, Amirkabir University of Technology, No. 424, Hafez Avenue, Tehran, Iran
Received 1 December 2001
Copyright © 2002 Mehdi Dehghan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Some finite difference approximations are developed for an inverse problem of determining an unknown parameter which is a coefficient of the solution in a semi-linear parabolic partial differential equation subject to a boundary integral overspecification. The accuracy and efficiency of the procedures are discussed. Some computational results using the newly proposed numerical techniques are presented. CPU times needed for this problem are reported.